Skip to content
Pill ?
avatar
Anon_79505 posted:
Hi ? and hoping for a solution!

I been on a new birth control for 3 weeks and on 4th week was suppose to have period. Well its been 4 days and no period! Should I worry or take a wait and see approach?

Thank you and have a great weekend All!
Reply
 
avatar
lovebird79 responded:
I would wait.

I've been on several different types of bc and each time it has a different effect on me.

chances are that it's late because of the switch, but if you don't have it by next week, take a test to see.


Spotlight: Member Stories

My husband and I have been TTC for about 1 year now. I worry because it took my sister 7 years to get pregnant, and her baby boy was born prematurely ...More

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.